Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


The Lehmer project

Authors: D. H. Lehmer and Emma Lehmer
Journal: Math. Comp. 61 (1993), 313-317
MSC: Primary 11R27; Secondary 11T22
MathSciNet review: 1189521
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that cyclic differences of cyclotomic periods can be useful in finding units in cyclic extensions of the rationals of degree less than or equal to 6. The polynomials for these differences are simpler than the polynomials for the corresponding periods. The cyclic differences depend on the choice of a primitive root; the question is raised as to which choices of primitive root yield units.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11R27, 11T22

Retrieve articles in all journals with MSC: 11R27, 11T22

Additional Information

PII: S 0025-5718(1993)1189521-9
Article copyright: © Copyright 1993 American Mathematical Society